# SDR SWAA022965

- Difficulty date: December 18, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 65,560 hours, 77,356 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE PER MM.
